# SDR DALA2019111086519

- Difficulty date: March 4, 2016
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 83,917 hours, 18,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE APPRX, STA, 370 BETWEEN STR 36R & STR 37R. DRILLED OUT DAMAGED AREA AND REPLACED BLIND FASTENER. PER SRM 53-00-01. (LP 2381686)
